MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; SMR SHOULDER - CONNECTOR LAT +2 MM + SCREW SMALL / STD

LIMACORPORATE S.P.A. SMR SHOULDER; SMR SHOULDER - CONNECTOR LAT +2 MM + SCREW SMALL / STD
Model Number 1374.15.322
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the sterilization charts of the involved lots#: 2114644, #: 2412566 and #: 2410886, no pre-existing anomaly was found.All the products with those lot #s have been properly sterilized before being placed on the market.Device analysis: items involved are not returning to limacorporate for further analysis.No additional details were available on this post-operative issue, specifically pre-operative x-rays related to the revision surgery were asked, but not available.Based on the very few information received, we are not able to further investigate the root cause of the event.However, considering that: check of sterilization charts highlighted no anomalies on the components involved.According to the received information, cultures were positive for p.Acnes.The patient is asa 3.We cannot go back with certainty to the root cause of the event, but we can state that it was not product related.Pms data.According to limacorporate pms data, the revision rate of smr reverse prostheses due to infection is (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.Limacorporate continues monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Shoulder revision surgery of a smr reverse prostheses performed on (b)(6) 2024, due to deep infection.A washout was performed on (b)(6), then a formal dair was done on (b)(6) 2024.During the dair procedure, the following devices were explanted: smr reverse hp lateralizing liner long (product code: 1362.09.120, lot#: 2114644 - ster.2100274) - product not sold in the us.Smr small/std connector +2 (product code: 1374.15.322, lot#: 2412566 - ster.2400120).Smr reverse hp glenosphere 44 mm (product code: 1374.50.440, lot#: 2410886 - ster.2400092) product not sold in the us.Organism cultured p.Acnes.Devices of same sizes were implanted.Previous surgery on (b)(6) 2024.Patient is a male, 74 years old, asa 3.Event happened in australia.

Brand Name
SMR SHOULDER
Common Device Name
SMR SHOULDER - CONNECTOR LAT +2 MM + SCREW SMALL / STD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key21091081
Report Number3008021110-2024-00100
Device Sequence Number9105798
Product Code PHX
UDI-Device Identifier08033390268073
UDI-Public08033390268073
Combination Product (Y/N)N
PMA/510(K) Number
K183042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.15.322
Device Catalogue Number1374.15.322
Device Lot Number2412566
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown